# SDR SWAA2021080295989

- Difficulty date: July 17, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 766
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT PASSENGER CABIN BS766 RBL45 WL208. ; / [01] REMOVED DAMAGE IN SEAT TRACK WELL AT BS 766 RBL45 WL208 IAW SRM 51-10-02. BLENDED AN AREA 2.2' X .7'; WITH THE DEEPEST POINT BEING .041' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1 FIG 103. DEPTH MEASURED USING DIAL DEPTH GAUGE ATS400 S/N UNKNOWN DUE 04/2022; [02] VERIFIED; [03] VERIFIED DAMAGE REMOVAL AND OUT OF LIMITS PER SRM.; [04] REMOVED 2EA FASTENERS IN SEAT TRACK COMMON TO BS 767 FLOORBEAM FOR ACCESS PER SRM 51-40-02-0G-0 PARA. 9; [05] UPON REMOVAL OF FASTENERS IN ITEM 4; REMEASURED DEPTH OF BLEND AT BS 766 RBL 45 WL 208 IN SEAT TRACK WELL FOUND DEPTH TO BE .038' NOT .041' AS PREVIOUSLY STATED; SEAT TRACK IN LIMITS PER SRM 53-00-52-1A-1 FIG 103. DEPTH MEASURED USING DIAL DEPTH GAUGE ATS401 CAL. DATE 07/2022; [06] UPDATED MEASUREMENT CHART; [07] VERIFIED CORROSION REMOVED; MEASUREMENT AFTER FASTENERS REMOVED TO BE IN LIMITS PER SRM 53-00-52-1A-1; [08] INSTALLED 2EA FASTENERS IN SEAT TRACK COMMON TO BS 767 FLOORBEAM AND TORQUED PER SRM 51-40-02-0G-0 PARA 9 AND SRM 51-40-04-0G-0 FIG. 1 SHT 3 (TOOL ID ATS1477; S/N 1063806; CAL. DUE 08/2021; [09] VERIFIED MEASUREMENT CHART FOR ITEM 6; [10] VERIFIED INSTALLATION OF 2 FASTENERS AT STA 765 AND TORQUED; [11] APPLIED CHEMICAL CONVERSION COATING AND ALUMINIZED PRIMER PER SRM 53-00-52-1A-1 STEP 2B; [12] VERIFIED APPLICATION OF CONVERSION COATING AND PRIMER PER SRM 53-00-52-1A-1
